Doctor insights on:
Stopped metoprolol 12.5mg (once a day) abruptly after only taking 1 week. Lowest dose so nothing to wean down to. Feel nausea. Normal?
Can metoprolol tartrate at 12.5 mg. Twice daily give side effect of headache and nausea when first starting medication?
UNUSUALLY: I would say no, but sometimes people react in different ways. See what hapens after few doses. ...Read more
In general, about how long after i start metoprolol tart before the ses decrease? I've had insomnia, fatigue after workout, slight nausea/depression
Give it several week: Give it several weeks before the symptoms die down. Blood levels of the drug can vary greatly from individual to individual due to differences in how individuals liver processes the medication. In the event that the depression continues, i would recommend you talk to your family doctor about switching to a different medication. Never stop this medication suddenly you can experience rebound hypertension. ...Read more
2nd day of metoprolol succ ER 25mg for Tachycardia. I was born with extra nodes. Side effects are nausea,tiredness + mild dizziness. Are the normal?
I am taking simvastatin + beta blocker in the evening. It was ok, but pravachol (pravastatin) 10 mg + 5 mg amlodipine in the eveninggives nausea, fatigue and muscle pain. Any adjustments.?
Hard to know: Without knowing more information, it's hard to explain what is happening to you. I recommend going back to your doctor and let them know. You could take the medication at different time of the day or go back to the original regimen. Your current doctor would be the best to answer this question. ...Read moreSee 2 more doctor answers
My PC doc has me on metoprolol 25mg twice a day. It keeps my readings at 140/95. Why not get my BP down (slowly) to "normal?"
BP guidelines: The newer guidelines suggest that the systolic (upper) number be 140 or less. Your diastolic (lower) number is high. May need to increase dose. Check with your pcp. ...Read more
: "i take metoprolol 25mg i started it october 2013 dr wants me to take 12.5mg for a week them switch to amlodipine 2.5mg is that ok i?
Sure: You may not need meds if you start exercising regularly. ...Read more
Varies per person: The way each person responds to medication varies, but yes it is possible to get side effects after being on the medication for months. Usually we would hope that your body will adjust and that the side effects will decrease. Did your doctor increase your dose? Are you taking it consistently? If the side effects are bothersome, please see your doctor. ...Read more